MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW FIBEROPTIX ULTRA 8 IAB SC: 8FR 50CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW FIBEROPTIX ULTRA 8 IAB SC: 8FR 50CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-05850-LWS-SC
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a corrected data: n/a.
 
Event or Problem Description
Reported as "failure to unwrap".The report further states, "ccl team is calling due to high pressure alarms being issued after placement of 50 cclws iab in l fem.On fluoroscopy, the iab's distal tip was not fully unwrapping.I walked the cardiologist through manual inflation x2 that was unsuccessful.It was then decided to remove the iab.Another 50 cc lws iab placed using same insertion site successfully and therapy initiated.Fos manually zeroed due to same iabp being used.Fos status: ok".No patient harm or injury.The patient status is reported as "fine".

Brand Name
ARROW FIBEROPTIX ULTRA 8 IAB SC: 8FR 50CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24942353
Report Number3010532612-2026-00367
Device Sequence Number21066918
Product Code DSP
UDI-Device Identifier10801902218923
UDI-Public(01)10801902218923(11)251117(17)271031(10)18F25L0020(21)
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIAB-05850-LWS-SC
Device Lot Number18F25L0020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient Age46 YR
Patient SexMale
Patient Weight118 KG